Alert archive / Missouri / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 50, NWS St. Louis, MO

May 21, 20196 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 21, 2019, 4:40 PM CDT for 6 counties in Missouri. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2019, 4:40 PM CDT (21:40 UTC)
Expired
May 21, 2019, 5:30 PM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 95 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 4:56 PM CDTTSTM WND DMG4 Ese Kingdom City, MOCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 7 SSE MURRY. MANY LIMBS OVER HIGHWAY JJ IN NORTHERN CALLAWAY COUNTY SOUTHEAST OF AUXVASSE. TIME ESTIMATED FROM RADAR.
May 21, 4:56 PM CDTTSTM WND DMG7 Sse Murry, MOMANY LIMBS OVER HIGHWAY J IN NORTHERN CALLAWAY COUNTY. TIME ESTIMATED FROM RADAR.
May 21, 5:04 PM CDTTSTM WND DMGFulton, MOTREE DOWN INTO HOUSE.
May 21, 5:05 PM CDTTORNADO5 Ssw Williamsburg, MOTHE WEAK TORNADO TOUCHED DOWN NORTHWEST OF THE INTERSECTION OF COUNTY ROAD 170 AND COUNTY ROAD 171 DESTROYING A SMALL BARN AND CAUSING TREE DAMAGE. THE TORNADO CONTINUE NORTHEAST WIDENING TO A WIDTH OF 250 YARDS AND CAUSING MORE TREE DAMAGE BEFORE LIFTING NEAR
May 21, 5:07 PM CDTTSTM WND DMG5 Wsw Shamrock, MOEQUIPMENT SHED DESTROYED.
May 21, 5:11 PM CDTTORNADO5 Se Auxvasse, MOFIRE STATION CALLED TO REPORT TORNADO ON THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 3:10 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

498 
WUUS53 KLSX 212140
SVRLSX
MOC007-019-027-073-139-151-212230-
/O.NEW.KLSX.SV.W.0050.190521T2140Z-190521T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
440 PM CDT Tue May 21 2019

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Boone County in central Missouri...
  South central Audrain County in central Missouri...
  Western Montgomery County in east central Missouri...
  Callaway County in central Missouri...
  Osage County in central Missouri...
  Gasconade County in east central Missouri...

* Until 530 PM CDT.

* At 439 PM CDT, severe thunderstorms were located along a line
  extending from near Columbia Regional Airport to 6 miles northwest
  of Linn to 9 miles north of Rolla, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Columbia, Fulton, Mexico, Ashland, Holts Summit, Montgomery City,
  Hermann, Linn, Columbia Regional Airport, Belle, Auxvasse, New
  Florence, New Bloomfield, Bland, Freeburg, Chamois, Lake Mykee
  Town, Martinsburg, Shamrock and Big Spring.

This includes Interstate 70 in Missouri between exits 137 and 175.
 
This also includes Deutschheim Historic Site and Graham Cave State
Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Missouri.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3926 9182 3900 9149 3885 9141 3871 9142
      3870 9137 3846 9137 3827 9164 3829 9165
      3829 9192 3848 9198 3853 9203 3855 9203
      3857 9201 3856 9208 3881 9238
TIME...MOT...LOC 2139Z 218DEG 48KT 3883 9226 3855 9192 3808 9178 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

BSH
2 follow-up statements
323 
WWUS53 KLSX 212151
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
451 PM CDT Tue May 21 2019

MOC019-212201-
/O.CAN.KLSX.SV.W.0050.000000T0000Z-190521T2230Z/
Boone MO-
451 PM CDT Tue May 21 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Missouri.

LAT...LON 3900 9214 3926 9182 3900 9149 3885 9141
      3871 9142 3870 9137 3846 9137 3827 9164
      3829 9165 3829 9179 3858 9192 3878 9215
      3881 9213 3883 9215 3892 9216
TIME...MOT...LOC 2151Z 218DEG 48KT 3895 9214 3867 9180 3820 9166 

$$

MOC007-027-073-139-151-212230-
/O.CON.KLSX.SV.W.0050.000000T0000Z-190521T2230Z/
Audrain MO-Montgomery MO-Callaway MO-Osage MO-Gasconade MO-
451 PM CDT Tue May 21 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTH CENTRAL AUDRAIN...WESTERN MONTGOMERY...CALLAWAY...EASTERN
OSAGE AND GASCONADE COUNTIES...

At 451 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Murry to Chamois to 6 miles southeast
of Belle, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fulton, Mexico, Montgomery City, Hermann, Linn, Belle, Auxvasse, New
Florence, New Bloomfield, Bland, Chamois, Martinsburg, Shamrock,
Swiss, Big Spring, Williamsburg, Mount Sterling, Mineola, Drake and
Gasconade.

This also includes Deutschheim Historic Site and Graham Cave State
Park.
 
This includes Interstate 70 in Missouri between exits 137 and 175.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Missouri.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3900 9214 3926 9182 3900 9149 3885 9141
      3871 9142 3870 9137 3846 9137 3827 9164
      3829 9165 3829 9179 3858 9192 3878 9215
      3881 9213 3883 9215 3892 9216
TIME...MOT...LOC 2151Z 218DEG 48KT 3895 9214 3867 9180 3820 9166 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

BSH
271 
WWUS53 KLSX 212208
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
508 PM CDT Tue May 21 2019

MOC007-027-073-139-151-212230-
/O.CON.KLSX.SV.W.0050.000000T0000Z-190521T2230Z/
Audrain MO-Montgomery MO-Callaway MO-Osage MO-Gasconade MO-
508 PM CDT Tue May 21 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTH CENTRAL AUDRAIN...WESTERN MONTGOMERY...NORTHEASTERN
CALLAWAY...EASTERN OSAGE AND GASCONADE COUNTIES...

At 507 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Mexico to near Mineola to
Owensville, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mexico, Montgomery City, Hermann, Auxvasse, New Florence, Bland,
Martinsburg, Shamrock, Swiss, Big Spring, Williamsburg, Mount
Sterling, Mineola, Drake, Gasconade, Rhineland, Morrison, Kingdom
City, Benton City and Vandiver.

This also includes Deutschheim Historic Site and Graham Cave State
Park.
 
This includes Interstate 70 in Missouri between exits 148 and 175.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Missouri.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3903 9210 3926 9182 3900 9149 3885 9141
      3871 9142 3870 9137 3846 9137 3827 9164
      3829 9165 3878 9177
TIME...MOT...LOC 2207Z 218DEG 48KT 3912 9197 3884 9163 3837 9149 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

BSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 1:06 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, May 21, 1:06 PM CDT, 3 hours 34 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
106 PM CDT Tue May 21 2019

.UPDATE...
Issued at 1139 AM CDT Tue May 21 2019

Line of thunderstorms continues to move northeast this afternoon
over southwest this afternoon. This line has not been severe as it
lies well north of the instability. This will change later in the
day as the RAP has been consistent in moving the warm front north
this afternoon and consequently the instability fields that will
move to along and south of I-70 by late afternoon. Mass fields
from the RAP support what is seen in the CAMS which brings a line
of storms currently over far southwest MO into western AR northeast
into the CWA later this afternoon and this evening. This line
will will intensify as it moves northeast into more instability
later this afternoon and this evening. Deep layer and low layer
shear profiles support a severe QLCS capable of producing damaging
winds a few tornadoes.

Britt

&&

.SHORT TERM...  (Through Late Tonight)
Issued at 401 AM CDT Tue May 21 2019

A deep upper level trough is making its way through the southwestern
Great Plains this morning resulting in strong lee-side cyclogenesis.
The low level circulation is forecast to move from Oklahoma
northward into Kansas and Nebraska by this afternoon as the
positively tilted trof aloft swings north through the central and
northern Plains. Short range models bring the warm front which is
connected to the surface low up into northeast Missouri and west
central Illinois by 23-00Z this evening. The GFS and RAP are
fairly consistent with the position of the warm front today, and
are very close on the amount of instability that builds up ahead
of the dry line--widespread 1500-2000 J/Kg SBCAPE, and 2500+ near
the triple point between the dry line and the warm front and out
just south of the warm front due to dew point pooling. Models show
60-80kts of 0- 6km and ~50kts of 0-3km bulk shear ahead of the
dry line. Both shear vectors are nearly normal to the front which
strongly favors a linear mode of convection. Indeed...all of the
convection allowing models push a squall line through the area
starting in central and northeast Missouri between 21-22Z,
reaching east central Missouri and southwest Illinois between
00-02Z, and then exiting the area into southeast Illinois between
05-07Z. Damaging wind and isolated tornadoes continue to be the
primary severe weather threat. As if the severe weather threat
wasn't enough, have hoisted a flash flood watch until midnight
tonight. 12 hour radar estimated precipitation shows amounts
between 1-2 inches across parts of central and northeast Missouri.
QPF forecast calls for an additional 1-2 inches across much of
the area as well. With The watch may be overkill across parts of
southeast and south central Illinois where there hasn't been as
much rain, but with P-wats between 1.5-2 inches the storms this
afternoon and tonight should be very efficient rain- producers.

Carney

.LONG TERM...  (Wednesday through Monday)
Issued at 401 AM CDT Tue May 21 2019

A southwest flow pattern remains in place for Wednesday behind the
dry line.  Consequently, temperatures will likely be several degrees
warmer on Wednesday with highs likely pushing the mid and upper 80s.
It does look dry though, with dew point temperatures in the 50s and
60s for most of the day, so afternoon convection looks unlikely.
However, the persistent low level southwest flow will inevitably
moisten up the atmosphere enough to promote convection.  The low
level jet increases to 40-50kts Wednesday night, and the
GFS/NAM/ECMWF collective all show moderate to strong low level
moisture convergence over Missouri and into Illinois overnight with
corresponding QPF output.  The NAM and ECMWF keep the majority of
the QPF along and north of I-70 while the GFS is further south. This
is likely due to a buckle in the strengthening upper level ridge
shown in the GFS...which I'm not so sure isn't grid-scale convective
feedback.  For the moment I prefer the more northern solutions,
closer to the greatest 850mb baroclinicity.

Models continue to sharpen the upper level ridge over the
Mississippi Valley on Thursday.  The GFS forecasts some very high
dew point temperatures on Thursday (>80F)...which look anomalously
high when compared to the ECMWF and NAM.  Therefore, I think the
convection advertised by the GFS over central and eastern Missouri
is likely overblown.  The EC and NAM look much more reasonable with
precip nearer the Missouri/Iowa border for Thursday...and for
Thursday night and friday for that matter.

The upper ridge axis moves east away from our region on Saturday
allowing a more zonal flow pattern to develop aloft with the upper
high over the Gulf Coast and a persistent low over Canada.  The
resulting low level boundary between cool air over the Upper Midwest
and warm moist air over the mid and lower Mississippi Valley is
forecast to stall over northern Missouri or southern Iowa.  The
front is forecast to wave north and south Saturday through Monday by
the GFS and ECMWF most likely driven by convection rather than
dynamic forcing.  Can't rule out precip along and north of I-70
nearly every period from Saturday through Monday in the vicinity of
the boundary.  Temperatures through the period look to be well above
normal...mainly in the 80s.

Carney

&&

.AVIATION...  (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1239 PM CDT Tue May 21 2019

Line of thunderstorms over southwest Missouri and northwest
Arkansas will continue to develop and move northeast this
afternoon. These storms will move into the St. Louis area
terminals late this afternoon and early this evening with the
potential to produce wind gusts 45KTS. Otherwise, extensive MVFR
and low VFR ceilings are expected until the thunderstorms move
through during the evening hours. Then dry and VFR conditions are
expected.

SPECIFICS FOR KSTL:

MVFR ceilings are expected through this evening. A line of
thunderstorms will move through the terminal between 23-01Z this
evening with the potential for up to 45KT or greater winds and IFR
ceilings and visibilites. Once the storms move through this
evening, then dry and VFR conditions are expected after 06Z.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until midnight CDT tonight for Audrain MO-
     Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
     Gasconade MO-Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln
     MO-Madison MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-
     Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Shelby MO-Warren MO-Washington MO.

IL...Flash Flood Watch until midnight CDT tonight for Adams IL-Bond
     IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-
     Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-
     Montgomery IL-Pike IL-Randolph IL-Saint Clair IL-Washington
     IL.

&&

WFO LSX
Hazardous weather outlook, May 21, 3:58 PM CDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
358 PM CDT Tue May 21 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-222100-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
358 PM CDT Tue May 21 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Severe thunderstorms are likely this evening. Damaging wind is the
primary threat, with isolated tornadoes and large hail also
possible.

A flash flood watch is in effect until midnight tonight. Locally
heavy rain from last night combined with expected heavy rain from
thunderstorms this evening may produce dangerous flash flooding.

Major river flooding is ongoing along portions of the Illinois
River.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Major river flooding is expected over the next week along the
Mississippi, Missouri, and Illinois Rivers. Crests at some locations
will be close to or greater than what were seen earlier this year.

The chance for thunderstorms will continue from Wednesday night
through Monday across parts of our area. A few strong to severe
storms are possible Wednesday night into Thursday over central and
northeast Missouri into west central Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening across much of
the area.

Britt

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 11:33 PM CDTSpecial Weather StatementLSXCole, Osage42 min
May 21, 12:25 AM CDTSpecial Weather StatementLSXCrawford, Franklin, Washington65 min
May 21, 1:32 AM CDTSpecial Weather StatementLSXJefferson, Saint Charles, Saint Francois, Saint Louis, City of Saint Louis43 min
May 21, 2:14 AM CDTSpecial Weather StatementLSXSainte Genevieve, Saint Louis, City of Saint Louis61 min
May 21, 3:40 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more20 hr
May 21, 8:10 AM CDTRiver Flood WarningLSXLewis3 days
May 21, 8:10 AM CDTRiver Flood WarningLSXLewis4 days
May 21, 8:10 AM CDTRiver Flood WarningLSXMarion4 days
May 21, 8:10 AM CDTRiver Flood WarningLSXMarion61 hr
May 21, 8:10 AM CDTRiver Flood WarningLSXMonroe4 days
May 21, 10:01 AM CDTRiver Flood WarningLSXCole61 hr
May 21, 11:18 AM CDTRiver Flood WarningLSXJefferson, Saint Louis42 days
May 21, 11:18 AM CDTRiver Flood WarningLSXJefferson, Saint Louis41 days
May 21, 12:50 PM CDTRiver Flood WarningLSXCrawford, Washington4 days
May 21, 3:59 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage46 min
May 21, 4:42 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade63 min
May 21, 4:48 PM CDTTornado WarningLSXCallaway, Gasconade, Montgomery, Osage27 min
May 21, 5:06 PM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Washington54 min
May 21, 5:12 PM CDTTornado Warning Tornado observedLSXAudrain, Callaway, Lincoln, Montgomery, Pike, Warren48 min
May 21, 5:22 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Saint Charles, Warren, Washington38 min
May 21, 5:34 PM CDTSevere Thunderstorm WarningLSXIron, Washington26 min
May 21, 5:40 PM CDTTornado WarningLSXFranklin, Saint Charles, Saint Louis, Warren50 min
May 21, 5:54 PM CDTRiver Flood WarningLSXCole41 hr
May 21, 5:57 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren33 min
May 21, 5:59 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Iron, Jefferson, Madison, Reynolds and 3 more76 min
May 21, 6:19 PM CDTTornado Warning Tornado observedLSXSaint Charles, Saint Louis41 min
May 21, 6:32 PM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Madison, Sainte Genevieve, Saint Francois, Saint Louis and 2 more88 min
May 21, 6:48 PM CDTTornado WarningLSXJefferson, Saint Louis, City of Saint Louis42 min
May 21, 6:55 PM CDTTornado WarningLSXSaint Charles, Saint Louis, City of Saint Louis50 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.